| Catalog Number |
DYND44110 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, "during a neonatal resuscitation, the delee suction did not work properly.We were not able to get any fluid return until we switched methods of suction".There was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, "during a neonatal resuscitation, the delee suction did not work properly.".